MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM08060
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a stent placement procedure, stent allegedly deployed partially.There was no reported patient injury.
 
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Expiry date: 05/2025.Device pending return.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the sample was returned for evaluation.The sample was contaminated and sent along with the safety clip attached and a guidewire inserted in it.The stent graft was completely loaded.During evaluation testing the stent graft could be deployed without any resistance.This does not confirm a partial deployment/ deployment failure.The investigation is unconfirmed for partial deployment/ deployment failure based on the provided sample and information.A definite root cause for the reported event could not be determined based upon the available information.Labeling review: in reviewing the relevant labeling, it was found that the instructions for use sufficiently address the potential risks.The instructions for use state: 'if unusual resistance or high deployment force is encountered during stent graft deployment, abort the procedure, remove the delivery system and use an alternative device.' regarding preparation of the device the instructions for use state that 'prior to loading the endovascular system over a guide wire, both ports must be flushed with sterile saline (.).Flushing these lumens will also facilitate stent graft deployment.' regarding the anatomy of the placement site the instructions for use state: 'prior to stent graft deployment (.), ensure that the proximal (inflow) stent graft end is positioned in a straight section of the lumen to reduce the risk of increased deployment forces and possible endovascular system failure'.Regarding accessories the instructions for use states: 'prepare a stiff 0.035" guidewire per its instructions for use and advance the guidewire under fluoroscopy to the target location.The use of an appropriately sized introducer sheath is recommended.'; the packaging pictograms indicate an introducer size of 9f and a 0.035" guidewire.H10: d4 (expiry date: 05/2025),.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key16081949
Report Number2020394-2022-01042
Device Sequence Number18282210
Product Code PFV
UDI-Device Identifier04049519008493
UDI-Public(01)04049519008493
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFEM08060
Device Catalogue NumberFEM08060
Device Lot NumberANGS3358
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2022
Supplement Date Received by Manufacturer02/10/2023
Initial Report FDA Received Date01/02/2023
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown